MathSciNet Relay Station
MathSciNet bibliographic data
MR199316 26.99
Šarkovskiĭ, A. N.; Kenžegulov, H. K. On properties of the set of limit points of an iterative sequence of a continuous function. (Russian) Volž. Mat. Sb. Vyp. 3 1965 343–348.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement